# SDR SIMA20170603001

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 30,494 hours, 25,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 110049
- Part serial: 12775
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERHEAD EMERGENCY EXIT LIGHT AT SERVICE DOOR INOPERATIVE.  REMOVED AND REPLACED NR 1 BATTERY  POWER SUPPLY IAW AMM 33-50-04, OPS CHECKED FAILED.  REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT DC & AC INVERTER IAW AMM 33-50-11, AND OPS CHECKED FAILED.  REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT DC & AC INVERTER IAW AMM 33-50-11,AND OPS CHECKED OK IAW AMM 33-50-00.
